Vicodin contains acetaminophen which has been known to cause liver damage after prolonged or excessive use. So even though the person has stopped drinking they are still doing damage to their liver by taking in vicodin. Vicodin is really a combination of hydrocodone and acetaminophen. This combo goes by many other names as well. Some other drugs to look out for:
Vicodin, Vicodin HP, and Vicodin ES
(depending on the concentrations of hydrocodone and acetaminophen)
What will happen if this person continues to use the vicodin? Will this person die? This person already has bad color and is loosing some weight.
This is very dangerous. If the person already has liver damage and is taking in a substance that is further damaging the liver then this can lead to liver failure and possible even death. Please get them medical attention as soon as possible. A doctor can help with the proper diagnosis and let them know what the best next possible steps are for treatment.
Click Here to search for a treatment center in your state that is right for you.